My last period was from April 15-25 (longer than normal), and I have a 30 day cycle.
I've been nauseous and dizzy for two weeks, with no other flu-like symptoms (besides fatigue). I'm nauseous in the morning and dizzy at night...
I treated a diagnosed yeast infection (April 27) with canesten oral. My discharge got worse (thick, heavy and white). I didn't take a second dose.
Then I started spotting (May 1), with cramping. The cramping is sharp, but only lasts a few minutes. The blood is deep red in colour. The spotting has only increased from light to moderate (the quantity is much like the 4th day of menstruation). I've never had an early period in my life, and it seems like one.
I have hypothyroidism. I had blood work done a few months ago, and everything was normal.
I also have a copper IUD, with no problems until now (I'm not sure if this is related).
I am 26 years old.
Are these symptoms of an infection?
I'm terribly uncomfortable.
Hi there and welcome. Gosh, you do have a complex situation. I would call your doctor at this point. I really would. I think an exam sounds in order to sort out exactly what is going on. Perhaps you have an infection. Doubtful you are pregnant with the IUD and women typically do not get nausea early on in pregnancy (it starts on average the 6th to 7th week of pregnancy)--- but you of course would want to rule that out. So, try to see your doctor in the near future. peace and luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.